# SDR SWAA2025022699506

- Difficulty date: February 24, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N8743K
- Make and model: Boeing 737-8
- Aircraft serial: 62536
- Aircraft time: 12,271 hours, 5,876 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT IN REAR GALLEY; FO. SIDE AISLE WILL NOT CHARGE<[01] RE-SEATED THE FLASHLIGHT ON AFT FO SIDE IN REFERENCE TO AMM 25-64-00. FLASHLIGHT OPERATING NORMALLY.
